Cheating Hurt by Infidelity
Betrayal Wayward Donations lying
Welcome

Forums

Guidelines

Find a Local Counselor

The Healing Library

Media

Contact Us
lies
cover
In Association with Amazon.com
Support
Infidelity -
-
like us on facebook
You are not logged in. Login here or register.
[Register]
Newest Member: sandihaze (45362)

Off Topic Post Reply     Print Topic    
User Topic: Taking Vitamin B injections? help
Crushed1
♀ Member
Member # 6449
Concerned  Posted: 11:21 AM, May 13th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

I've been taking Vitamin B injections once a month (for four months now) from one of my doctors. She said they would give me "a lot of energy" but I get extremely sleepy and tired, which lasts for hours, after receiving the injection. The day after I usually feel energetic and good. I had an injection yesterday and had to fight to stay awake on the drive home from her office.

I told the doctor about this and she was surprised but is continuing the injections. So I was wondering if anyone else has taken these injections and had the same reaction.

Thanks!


~~"You can't run away from yourself"!!! Me to my H when he descended into adultery insanity.
~~Prov.15:13 "By sorrow of the heart the spirit is broken"
~~"The day breaks-your mind aches"
~STRENGTH~PEACE~HOPE~FAITH

Posts: 9756 | Registered: Feb 2005 | From: Texas
worried_lady
♀ Member
Member # 27605
Default  Posted: 11:49 AM, May 13th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

Currently I take one a week and I have not had that reaction. Not saying it is not normal but I have not experienced it.


Just when the caterpillar thought the world was over it became a butterfly.

Posts: 463 | Registered: Feb 2010 | From: Texas
Crushed1
♀ Member
Member # 6449
Default  Posted: 12:05 PM, May 13th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

Thanks lady. I googled it and found a lot of people had the 'sleepy and tired' reaction. It's only temporary but still I wonder if I shouldn't be one taking the injections. I have a history of unusual reactions to things.


~~"You can't run away from yourself"!!! Me to my H when he descended into adultery insanity.
~~Prov.15:13 "By sorrow of the heart the spirit is broken"
~~"The day breaks-your mind aches"
~STRENGTH~PEACE~HOPE~FAITH

Posts: 9756 | Registered: Feb 2005 | From: Texas
Rainbows
♀ Member
Member # 39362
Default  Posted: 10:02 PM, May 13th (Tuesday), 2014View ProfileEdit MessagePrivate MessageHomepage

My doctor gave them to me right after dday. Once a month for a few months and I had the same response. I thought it was just me and never got around to googling it.

I really didn't notice a big change in my energy levels over time either. It was somewhat disappointing in that regard.

The injections did seem to keep me healthy during cold and flu season though (knock on wood).


There is always a rainbow after every storm.

Posts: 411 | Registered: May 2013 | From: California
Topic Posts: 4

Return to Forum: Off Topic Post Reply to this Topic
adultry
Go to :
madness  
© 2002 - 2014 SurvivingInfidelity.com. All Rights Reserved.